# SDR AALA202309184048

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 41,944 hours, 4,917 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Condition: Seized
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MILD ELECTRICAL SMELL REPORTED DURING FLIGHT. REMOVED AND REPLACED SEIZED INOPERATIVE RECIRCULATION FAN PER AMM 21-25-07 AND 21-25-08.
